# SDR AALA202410259195

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 44,630 hours, 18,753 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR INOPERATIVE RAILS ARE EXTREMELY STIFF, PAX ALMOST GOT STUCK INSIDE. LUBED LAVATORY-D DOOR GUIDE AND PERFORMED OPERTIONAL TEST OF DOOR, OPERTIONAL CHECK GOOD. PER MM 25-41-00.
